# SDR 98ZZZX621

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N808RK
- Make and model: Piper PA-28-151
- Aircraft serial: 287415225
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 35323012
- Condition: Cracked
- Location: Prop Spinner
- Part time: 605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, BOTH SPINNER BULKHEADS FOUND CRACKED.  FORWARD BULKHEAD SEVERELY CRACKED.  CRACKS EMANATED FROM BALANCE WEIGHT INSTALLED BY PERSONS UNKNOWN.  COUNTERWEIGHT SHOULD BE MOUNTED TO STARTER RING OR AFT BULKHEAD WHEN POSSIBLE.  REPLACED BULKHEAD WITH NEW PART.
